View Complete Reference

Schatte, P (1990)

On Benfordís law for continued fractions

Math. Nachr. 148, 137-144.

ISSN/ISBN: Not available at this time. DOI: 10.1002/mana.3211480108



Abstract: Not available at this time.


Bibtex:
@article{, title={On Benford's Law for Continued Fractions}, author={Schatte, Peter}, journal={Mathematische Nachrichten}, volume={148}, number={1}, pages={137--144}, year={1990}, publisher={Wiley Online Library}, DOI={10.1002/mana.3211480108}, }


Reference Type: Journal Article

Subject Area(s): Analysis, Number Theory